American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49F15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Patrizia Pucci and James Serrin. The structure of the critical set in the mountain pass theorem . Trans. Amer. Math. Soc. 299 (1987) 115-132. MR 869402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] K. Uhlenbeck. Morse theory by perturbation methods with applications to harmonic maps . Trans. Amer. Math. Soc. 267 (1981) 569-583. MR 626490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1